MAUDE Adverse Event Report: BECTON DICKINSON NEEDLE SPINAL S/SU 25GA 3-1/2IN QUINCKE; NEEDLE, CONDUCTION, ANESTHETIC (W/WO INTRODUCER)

BECTON DICKINSON NEEDLE SPINAL S/SU 25GA 3-1/2IN QUINCKE; NEEDLE, CONDUCTION, ANESTHETIC (W/WO INTRODUCER)
Catalog Number 405180
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.The actual date of event is unknown.The date received by manufacturer was entered into the date of event field.
 
Event or Problem Description
Material # 405180 lot # 4134383, 4015086 verbatim: rcc received a complaint via phone.Pir attached.Caller states they have product code 405180 with lot#4134383 and 4015086.Caller states that they are labeled differently by 1.1mm.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Three photos were provided by the customer as evidence for this investigation.It is observed two (2) shelf cartons of 25ga needle (one (1) with blue label and one (1) with orange label).In the third photo is seen the two (2) shelf carton on the side showing part of the label with the catalog number and the needle measurements (in the blue label the measurements are in metric size (whole numbers) and the orange label are in metric size (decimal numbers).Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.In may 2024 was implemented to all labeling levels a unit conversion from inch to mm in needle length configurations (decimal numbers).This change did not impact the product because the length of the needle is the same but, reflected in decimal numbers.Also, in may 2024 a resin color change in the handle of the stylet was implemented to comply with iso standards.

Brand Name
NEEDLE SPINAL S/SU 25GA 3-1/2IN QUINCKE
Common Device Name
NEEDLE, CONDUCTION, ANESTHETIC (W/WO INTRODUCER)
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos PR
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19923518
Report Number2618282-2024-00097
Device Sequence Number12790529
Product Code BSP
UDI-Device Identifier00382904051808
UDI-Public(01)00382904051808(11)240221(17)281231(10)4015086
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number405180
Device Lot Number4015086
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2024
Supplement Date Received by Manufacturer11/13/2024
Initial Report FDA Received Date08/06/2024
Supplement Report FDA Received Date11/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown